# SDR AALA20030773

- Difficulty date: July 16, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 727-81
- Aircraft serial: 29503
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 20 INOPERATIVE.  SPLICED WIRE AT RIGHT SIDEWALL ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
